Branching random walks in space-time random environment: Survival probability, global and local growth rates

Type de document :
Article dans une revue
Journal of Theoretical Probability, Sprnger, 2011, 24 (3), pp.657-687
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00622642
Contributeur : Philippe Macé <>
Soumis le : lundi 12 septembre 2011 - 16:13:22
Dernière modification le : mercredi 12 octobre 2016 - 01:02:23

Identifiants

  • HAL Id : hal-00622642, version 1

Collections

Citation

F. Comets, N. Yoshida. Branching random walks in space-time random environment: Survival probability, global and local growth rates. Journal of Theoretical Probability, Sprnger, 2011, 24 (3), pp.657-687. <hal-00622642>

Partager

Métriques

Consultations de la notice

35